Lancaster EPrints

The ratio between the tail of a series and its approximating integral.

Jameson, Graham J. O. (2003) The ratio between the tail of a series and its approximating integral. Journal of Inequalities in Pure and Applied Mathematics, 4 (2). pp. 1-12. ISSN 1443-5756

[img]
Preview
PDF (102_02_www.pdf)
Download (262Kb) | Preview

    Abstract

    For a strictly positive function , let and , assumed convergent. If is increasing, then is decreasing and is increasing. If is increasing, then is decreasing. Under suitable conditions, analogous results are obtained for the ``continuous tail'' defined by : these results apply, in particular, to the Hurwitz zeta function.

    Item Type: Article
    Journal or Publication Title: Journal of Inequalities in Pure and Applied Mathematics
    Additional Information: Copyright 2003 Journal of Inequalities in Pure and Applied Mathematics. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 2374
    Deposited By: ep_importer
    Deposited On: 01 Apr 2008 16:34
    Refereed?: Yes
    Published?: Published
    Last Modified: 14 Oct 2013 12:55
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/2374

    Actions (login required)

    View Item